MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32551
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
At the end of the procedure the physician looked at the graft and noted a leak and placed a cuff graft which worked.At the one month follow up a type iii endoleak was noted at what appears to be the crotch area of the graft.The physician will schedule a repair procedure.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Work order (b)(4) was reviewed and appears complete and correct.There are a number of processes and checks in place to ensure that any holes or damage to the graft is identified during manufacture.The william cook australia medical director reviewed the supplied imagining and confirmed there was an endoleak, this endoleak is seen to be emerging between the distal end of the zfen-p and the bifurcated portion of the zfen-d.The ifu supplied with the complaint device for general information only lists endoleak as potential adverse events and states: ¿the long-term performance of endovascular grafts has not yet been established.All patients should be advised that endovascular treatment requires life long, regular follow-up to assess their health and performance of their endovascular graft¿.Based on the information provided a definitive root cause cannot be attributed.There is no evidence to indicate that the device was not manufactured to specification.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key10977525
Report Number9680654-2020-00040
Device Sequence Number4282401
Product Code MIH
UDI-Device Identifier10827002325514
UDI-Public(01)10827002325514(17)230915(10)AC1065656
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2023
Device Model NumberG32551
Device Catalogue NumberZFEN-D-12-28-76-C
Device Lot NumberAC1065656
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;